# SDR SIMA20141002002

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 26,530 hours, 22,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER INVERTER BEHIND GALLEY CEILING PANEL CONNECTOR NOT LOCKED INTO RECEPTACLE.  LOCKED EMER LIGHT LOWER INVERTER BEHIND GALLEY CEILING PANEL CONNECTOR INTO RECEPTACLE IAW 145 AMM 33-50-11.  OPERATIONS CHECKED GOOD.
